# SDR FDEA200907232718

- Difficulty date: July 23, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CORROSION SPOTS AT OLD REWORKED SKIN  AREA BOTTOM WING RT SIDE   AROUND AND BETWEEN HOLE 5, 6, 114, 115, 129, 116, 117 (DRW 571-40141-23) REPAIR PERFORMED IN ACCORDANCE WITH EA 6-5710-131263.
